Happy 30th birthday to me!
My doc just diagnosed me as having Estrogen Depletion related to Breast Feeding and prescribed me an estrogen vaginal cream to treat the vaginal constriction I've been experiencing. 11 months out from birth and DTD is still really painful and tight. My guess is I would have healed and not be experiencing this if I hadn't gotten that stupid Depo shot at 4 months out. *sigh*
Anyone else experience this? It's something that happens in menopause, but CAN happen when breastfeeding (though not usually). Lucky me. Good news is it's supposed to end when I quit breastfeeding. But I don't plan on doing that any time soon and could see me going all the way to two years. So I opted for the cream. The damned expensive cream! ($50 after insurance).
Janelle and Brad 8-25-01
Just saw this. Yes, I experienced that. It was awful but it didn't last as long as you've had it. DTD was painful for the first 6 months and uncomfortable for about the first year. No amount of lube or anything like that helped. My MW suggested it was from my tear but all I had was a little first degree labial tear and it didn't even hurt where I tore. I came to the conclusion that it was hormonal. I think a good 50% of the women on my BB experienced it in some shape or form. So, its not that uncommon. Mine faded and hasn't been noticeable for about a year now and I'm still BFing.
Yeah, I'd say I experienced that as well. I don't remember how long it lasted though.
Ethan - June 21, 2009
Olivia - December 5, 2010
5w3d - October/November 2012
My Ovulation Chart
Yup had that and still do. DTD has always been slightly painful and uncomfortable, now it's very painful and very uncomfortable so I just try to zone out. There is no doctor here I would trust to actually do anything/ could actually even get in to see and I am not wasting $60 for the doctor to do nothing, I did that enough when pregnant.
Here's an update: The meds are working! I HATE using them.. (who likes inserting creams up their hoohoo). I am experiencing some side effects, but the progress is worth it. I take it at bed time every 3 days (It's Premarin) and so far I have labial swelling for the first half of the next day that I don't feel, but makes peeing go slowly. I also have noticed being slightly more weepy the next day. But the difference in painful sex is SOO much better. My body is ACTUALLY making it's own lube (though still a little slow to start) and sex is, once again, pleasurable. I am SO glad I spoke to my doc about this.
Thanks ladies for your replies (even if they are a little late).
Janelle and Brad 8-25-01